# SDR UIEA9708

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi Indicator
- Part number: SLZ9426A
- Condition: Internal Leak
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

CREW REPORTS:  MAINTENANCE LOG ITEM NR 1 - AFTER TAKEOFF, CAPTAIN'S AND FIRST OFFICER'S ALTIMETER SPLIT.  WITH INCREASE IN ALTITUDE, THE SPLIT BECAME WORSE.  CAPTAIN'S ALTIMETER 24,500 FEET, FIRST OFFICER'S ALTIMETER 20,000 FEET.  MAINTENANCE LOG ITEM NR 2 - AFTER TAKEOFF, CAPTAIN'S AND FIRST OFFICER'S AIRSPEED AND MACH INDICATORS SPLIT.  SPLIT BECAME WORSE WITH ALTITUDE.  CAPTAIN'S 350 KNOTS, .844, FIRST OFFICER'S 300 KNOTS, .65.  FOUND FIRST OFFICER'S VSI INDICATOR AT FAULT (INTERNAL LEAK).  REPLACED FIRST OFFICER'S VSI INDICATOR.  OPERATIONAL CHECK OF CAPTAIN'S AND FIRST OFFICER'S AIR DATA SYSTEM NORMAL.  (X)
